Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 874085, 18 pages
http://dx.doi.org/10.1155/2013/874085
Research Article

Control of Pairwise Distributable Large-Scale TS Fuzzy Systems

Department of Cybernetics and Artificial Intelligence, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 12 July 2013; Revised 1 October 2013; Accepted 3 October 2013

Academic Editor: Hongli Dong

Copyright © 2013 Anna Filasová and Dušan Krokavec. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Filasová and Dušan Krokavec, “ Control of Pairwise Distributable Large-Scale TS Fuzzy Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 874085, 18 pages, 2013. https://doi.org/10.1155/2013/874085.